# SDR YV3R2021031300447

- Difficulty date: March 5, 2021
- Submitted: March 13, 2021
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: C-FJL
- Make and model: Robsin R44
- Aircraft serial: 1739
- Aircraft time: 1,727 hours
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Motor
- Part number: D2761
- Part serial: 1777
- Condition: Defective
- Part time: 14 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED GEARMOTOR ASSEMBLY P/N: D276-1 OPERATION TOO SLOW.
